×

Diffraction by a curved half space. (English) Zbl 0396.35026


MSC:

35J10 Schrödinger operator, Schrödinger equation
35C20 Asymptotic expansions of solutions to PDEs

Citations:

Zbl 0349.35065
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] V. A. Borovikov, ”Boundary waves in the problem of diffraction by a curved surface with an edge,” Preprint IPM, No. 63, 1–64 (1973).
[2] H. Henel, A. Maue, and K. Westphal, Theory of Diffraction [Russian translation], Moscow (1964).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.